# SDR YENA2021090300557

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 59,340 hours, 21,314 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075840
- Part serial: 10362
- Condition: Failed
- Location: Elevator Control
- Part time: 59,348 hours, 21,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 927, EWR-MCO. AFTER T/O PASSING 10,000FT. FLIGHTCREW FELT VIBRATION ACCLERATING THRU 250 KTS. ON DESCENT SLOWING TO 250KTS AND 10,000FT. INFLIGHT CREW CALLED AND REPORTED VIBRATIONS IN THE AFT CABIN; C/W CHECK OF THE ELEVATOR SERVO CONTROLS AND HINGE BEARINGS FOR EXCESSIVE PLAY AND COND. REF 320 MM 27-34-00-200-001-A. FOUND L/H ELEVATOR GREEN SERVO CNTRL PLAY TO BE BEYOND LIMITS AT 11 MM. L/H ELEV BLUE SERVO CNTRL 6.5 MM, R/H ELEV BLUE 6 MM, AND R/H ELEV YELLOW 6.5 MM. R & R L/H ELEV I/B ACTUATOR PER AMM 27-34-51. OPS CK.  PERFORMED RIGGING AND OPS SK OF LH ELEVATOR HYD ACTUATION AFTER R & R LH ELEV INBD SERVO CONTROL REF MM 27-34-00-820-002 AND 27-34-00-710-001 OPS CK GOOD.
